# SDR SWAA2022090649255

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737
- Aircraft serial: 32525
- Aircraft time: 52,202 hours, 31,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Lh Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT DOOR WINDOW LIGHT INOP / [01] REPLACED FUSE IN REFERENCE TO AMM 33-21-00.
